Has anyone info on gaining weight on efflexor la?

Discussion in 'Fibromyalgia Main Forum' started by pspatnode, Jan 18, 2007.

  1. pspatnode

    pspatnode New Member

    I am trying to find out if this medicine causes weight gain. I have gained about 40 pounds over the past three years and am doing my best to eliminate the drugs that have contributed to this.
  2. foxglove9922

    foxglove9922 New Member

    Sorry I can't be of any help but I saw your post slipping for I'm gving it the bump in the hope someone with some information can help.

    Foxglove
  3. applecrisp

    applecrisp New Member

    But that doesnt mean its not the culprit for you.

    Has your diet changed since being on them? Do they make you crave other foods you normally dont crave? I'm just asking because I was on a drug that made me crave lots of breads and pastas...poof I got bigger n bigger.

  4. mollystwin

    mollystwin New Member

    Do a google search. This definatly causes weight gain. My SIL gained 40 lbs in a matter of months. She's been trying to get off effexor for months and is having a hard time. She wasn't even on for very long and not on a high dose either.
  5. pspatnode

    pspatnode New Member

    Thanks everybody. I am hoping this is a med I can continue to take. I have weaned myself off trazadone because my doctor told me it was one of the worst as far as making it hard to lose. I lost 12 pounds the first month! I stopped taking midrin just because it doesn't seem to help much anymore - saw no difference after stopping that. I am trying to wean myself off cymbalta now and waiting to see what happens. As you can see, I am on LOTS of meds. The doctor has replaced trazadone with ambian so at least I can sleep again.

    I love this board - don't post much but do a lot of lurking. Everyone is so helpful.

    Phyllis